# SDR 95FDEA01477

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD POPPED AND CORROSION ON OUTSIDE OF CENTER TANK REAR SPAR JUST FWD OF STA 870 RT, RBL 50.  REMOVED CORR - MATERIAL THICKNESS BEYOND MM LIMIT.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER AA ESO 11782.  AWAITING FEDEX EA.
